The sixtieth anniversary of the Jacobian Conjecture: a new approach

Tom 76 / 2001

Arno van den Essen Annales Polonici Mathematici 76 (2001), 77-87 MSC: Primary 14E07. DOI: 10.4064/ap76-1-7

Streszczenie

We investigate an approach of Bass to study the Jacobian Conjecture via the degree of the inverse of a polynomial automorphism over an arbitrary ${\mathbb Q}$-algebra.

Autorzy

  • Arno van den EssenDepartment of Mathematics
    University of Nijmegen
    Toernooiveld 1
    6525 ED Nijmegen, The Netherlands
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek